Posted by: Pedro Rodrigues | 2012-03-22

Abdominal pain and Nausea

Hi, my wife has been to numerous doctors and has been diagnoses over and again with bladder infection. Each time they put her on an antibiotic and the symptoms pass, but then when the course ends the symptoms return. She was admitted to hospital with a kidney infection which the doctors missed when diagnosing her wwith bladder infection, and the kidney infection spread to the intestines. The hospital treated the infections and discharger her and things looked well until the symptoms returned and then so did the diagnosis of bladder infection. Now the syptoms that always seem to return are Nausea and difficulty to urinate, and I appreciate that the difficulty to urinate is a strong indication of bladder infection, but the nausea I am not sure about. There are other symptoms that appear too, including fatigue, loss of appetite, mood swings, soreness of the body especially in the muscles and in the back and abdominal pains.
Would you please advice as to what you think is the best way to get to the bottom of this and how to discover the root cause so we may be able to tret it effectively.
Many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I strongly suggest that your wife consults an urologist. The chronic infection explains all her symptoms. It is possible that she might have a structural cause for the recurring infections, which can be corrected with surgery.

Please keep me posted on the progress.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.